# SDR CA040305005

- Difficulty date: March 3, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 342,582 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 85711503001
- Part serial: 095
- Condition: Unserviceable
- Location: Roll Spoiler
- Part time: 36,304 hours, 36,772 cycles
- Component: Wing, Aerosp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROLL SPOILER MOUNTING BRACKET P/N 85710559-001. THE AIRCRAFT WAS IN THE PAINT SHOP BEING PREPPED FOR PAINT AND THE CLEANERS THAT WERE CLEANING THE AREA IN AND AROUND THE RT OB ROLL SPOILER ACTUATOR ON THE REAR SPAR NOTICED A LARGE CRACK IN THE MOUNTING BRACKET.
